# SDR UIEA2017042900676

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,951 hours, 17,584 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AFTER START ATTEMPT. APU ECU BIT NO LATCHED FAULTS.  OPS CHECKS GOOD IAW AMM 49-11-988. PERFORMED SUCCESS FULL APU COLD SOAK.
